# SDR CA090618012

- Difficulty date: June 4, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Ayres S2C
- Aircraft time: 1,036 hours
- Engine: Lyc AEIO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: EA51728PIT
- Condition: Unserviceable
- Location: Airspeed
- Part time: 1,034 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PITOT/STATIC GROUND FUNCTION TEST, IT WAS NOTED THAT PILOTS (AFT) AIRSPEED INDICATOR WOULD ACCURATELY INDICATE AN INCREASE IN AIRSPEED BUT WOULD NOT SHOW A DECREASE ONCE PITOT PRESSURE IS RELIEVED AND BROUGHT BACK TO AMBIENT.  THIS WOULD CAUSE THE ACFT TO PROPERLY KNOW AIRSPEED WHEN ACCELERATING , BUT WOULD NOT INDICATE THE ACFT DECELERATION AND CRITICAL LANDING/STALL SPEED.
